International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 825-827

Exotic structures on quotient spaces of S3-actions

L. Astey,1 E. Micha,1 and G. Pastor2

1Centro de Investigaión del IPN, Apartado Postal 14-740, México 07000 D F, Mexico
2Instituto Tecnológico Autónomo de México, Rio Hondo No 1, San Angel, México 01000 D F, Mexico

Received 4 May 1994

Copyright © 1996 L. Astey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A correct version of some results by A. Rigas regarding S3 actions on S7×S3 and on the symplectic group Sp2 with quotients exotic seven-spheres is presented.